# SDR C77A2019121200001

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 17062085006
- Condition: Gouged
- Location: Rt Elevator
- Component: Elevator
- Component part number: 17062062432
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED THE RH ELEVATOR HINGE FITTING #3, P/N 170-62085-006 (ASSY 
P/N 170-62073-412), WITH DAMAGE TO THE POSITION #3 BUSHING BORE HOLE (REF ETD2019-170-160887-A, FIGURE 1).  EAMS REAMED THE DAMAGED ELEVATOR FITTING BORE HOLE TO REPAIR THE DAMAGE PER SRM PART II 55-21-00/REPAIR01P.  HOWEVER, DAMAGE REMAINED AT THE CORNER ON THE INBOARD FACE OF THE FITTING AROUND THE HOLE. EAMS REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2019-170-160887-A, WHICH PROVIDES INSTRUCTIONS TO PROCEED WITH THE SRM REPAIR BUT DEVIATE BY BLENDING OUT THE DAMAGE ON THE FACE PROVIDED A MINIMUM THICKNESS OF 7.50 MM REMAINS.  THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF THE DAMAGED POSITION #3 BUSHING BORE HOLE ON THE RH ELEVATOR HINGE FITTING #3 PER ETD2019-170-160887-A.  BECAUSE THE RH ELEVATOR HINGE FITTING #3 IS A PRIMARY STRUCTURAL ELEMENT (PSE), ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY COMPASS ENGINEERING AS A MAJOR REPAIR. FOLLOW-ON INSPECTIONS OF THIS REPAIR ARE NOT REQUIRED.
EO E175-55MR-034 REV IR IS BEING ACCOMPLISHED UNDER WO 2803279
